MathSciNet Relay Station
MathSciNet bibliographic data
MR2738645 (2012a:35272) 35Q53 (35B10 76B15)
Guo, Zhengguang; Ni, Lidiao Wave breaking for the periodic weakly dissipative Dullin-Gottwald-Holm equation. Nonlinear Anal. 74 (2011), no. 3, 965–973.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement